Herrero's approximation problem for quasidiagonal operators

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Let T be a quasidiagonal operator on a separable Hilbert space. It is shown that there exists a sequence of operators {Tn*} such that dim(C*(Tn)) < ∞ and ∥T-Tn∥ → 0 if and only if C*(T) is exact.

Original languageEnglish (US)
Pages (from-to)360-365
Number of pages6
JournalJournal of Functional Analysis
Volume186
Issue number2
DOIs
Publication statusPublished - Nov 10 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this